# SDR HNAA2024122301235

- Difficulty date: December 17, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,550 hours, 42,535 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXHAUST SMELL IN CABIN WITH PACK 2 RUNNING.    FACT  17DEC24  10:46  ROA  REF LOG PAGE 305438-1 APU CAUSING EXHAUST SMELL OPS CHECK GOOD WITH ENGINES
